Fixed point theorems by altering distances between the points

M. S. Khan, M. Swaleh, S. Sessa

Research output: Contribution to journalArticle

427 Citations (Scopus)

Abstract

In this paper we have established some fixed point theorems in complete and compact metric spaces.

Original languageEnglish
Pages (from-to)1-9
Number of pages9
JournalBulletin of the Australian Mathematical Society
Volume30
Issue number1
DOIs
Publication statusPublished - 1984

    Fingerprint

ASJC Scopus subject areas

  • Mathematics(all)

Cite this